Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wish

Question for accutane users

Well I posted a topic a few days back saying I can no longer take accutane. I was 3 1/2 months into my treatment till I finally had to stop taking it. The last month I was on 80mg a day taking two 40mg pills twice a day. I had top stop taking accutane because my liver enzymes did not lower enough in the month I had stop taking accutane. My question is why couldn't they just lower the dosage instead of taking me completely off accutane? I was doing fine at 40mg once a day even 60mg and the blood results were always good. I have to see the derm on the 7th of January before I ask her I want to ask you guys is it possible they I can start my treatment up again? Or is being off accutane for more then a month now mean I got to start the treatment all over again? I just don't want this awful disease to come back.

Share this post


Link to post
Share on other sites

Sweetie. Don't stress yourself out at this point. What good will it do? We don't know what the future holds. How marvelous an answer is that eh? But, you have to stay positive. There is no use in taking the accutane if it's seriously harming your liver. I don't know if they'll put you on the whole course again. I really don' t know. But, I do know that there is hope. I always like to tell myself that if the acne doesn't go away completely, I have the choice to do ALA therapy. I've seen it work wonders on other people and it's nice to know that there is yet something else to be done. You know, you may just have had enough tane in your system to do the job though. You were at a relatively high dosage and conservative dermatologists won't put people on for longer than 4 months at a time. I really hope that this news makes you feel better. Be strong and know that we're here for you. Merry Christmas.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×